# SDR USAA2014070200010

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 5,526 hours, 2,378 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, DELAMINATION ON FLOOR PANEL 151GF AT FRAME 53+3 INCHES BETWEEN STRINGER 38R TO 38L, -Y5.  REPLACED FLOOR PANEL 151GF IAW AMM 53-42-14.
